Zyrtec Allergy Relief Medicine Tablets relieve your worst indoor and outdoor allergy symptoms. With 10 milligrams of the antihistamine cetirizine hydrochloride per tablet, this prescription-strength allergy relief medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. From the number 1 allergist-recommended brand among OTC oral antihistamines, these all-day anti-allergy tablets effectively treat indoor allergies caused by dust, mold, and pet dander, as well as outdoor seasonal allergies from tree pollen, weeds, and grasses. This 24 hour allergy relief medication starts working at hour 1 and works twice as hard when you take it again the next day. It is suitable for those ages 6 and older.

Zyrtec Allergy, Original Prescription Strength, 10 mg, Tablets, 30 Each

$21.99was $22.99$0.73 each

Sale Information

Sales price valid from 5/16/2022 until 6/17/2022

Description

Zyrtec Allergy Relief Medicine Tablets relieve your worst indoor and outdoor allergy symptoms. With 10 milligrams of the antihistamine cetirizine hydrochloride per tablet, this prescription-strength allergy relief medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies, including runny nose, sneezing, itch...View Full Desciption

Ingredients

In Each Tablet: Active Ingredients: Cetirizine HCl (10 mg), Antihistamine. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Lactose Monohydrate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Titanium Dioxide.
Product Number: 00312547204361

Sale Information

Sales price valid from 5/16/2022 until 6/17/2022

Description

Zyrtec Allergy Relief Medicine Tablets relieve your worst indoor and outdoor allergy symptoms. With 10 milligrams of the antihistamine cetirizine hydrochloride per tablet, this prescription-strength allergy relief medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies, including runny nose, sneezing, itch...View Full Desciption
Product Number: 00312547204361